# SDR COMA9810111

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 2957D513541
- Condition: Worn
- Location: Rt Engine Inlet
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INLET DE-ICE SYSTEM FAILURE DURING CRUISE FLIGHT.  REPLACED LEFT AND RIGHT ENGINE INLET DE-ICE BOOTS.
